MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R47
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Medsun (b)(4).Procedure performed: robotic xi assisted laparoscopic prostatectomy.Event description: initial balloon was defective requiring or team member to obtain a new one and this one worked fine.No adverse problems for the patient resulted with the defective balloon.The sales representative was contacted regarding this event.Device malfunction - that is, the device did not do what it was supposed to do.No exact event date is given, but the event occurred in jun2025.Additional information received from hospital representative via email on 30jun2025: the balloon malfunctioned during insertion/ there was damage to the balloon.The hospital does not know if there was a leak or broken balloon.No sharmp instruments came into contact with the balloon.Additional information received from account manager via email on 30jun2025: the event date was 11jun2025.Intervention: or team member to obtain a new one and this one worked fine.Patient status: no adverse problems for the patient resulted with the defective balloon.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection of the event unit confirmed the complainant¿s experience of balloon malfunction.A hole was observed in the balloon.Based on the condition of the returned unit, it is likely the balloon malfunction was caused by contact with a sharp object or instrument.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow-up medsun report # (b)(4).
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection of the event unit confirmed the complainant¿s experience of balloon malfunction.A hole was observed in the balloon.Based on the condition of the returned unit, it is likely the balloon malfunction was caused by contact with a sharp object or instrument.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow-up medsun report # (b)(4).[correction] related report number has been provided in section h10.

Brand Name
KII BALLOON BLUNT TIP SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22388570
Report Number2027111-2025-00624
Device Sequence Number8761358
Product Code GCJ
UDI-Device Identifier00607915116453
UDI-Public(01)00607915116453
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0R47
Device Catalogue Number101477456
Device Lot Number1552384
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/25/2025
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale